# SDR AALA202409298341

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N343PN
- Make and model: Boeing 737823
- Aircraft serial: 31270
- Aircraft time: 20,096 hours, 8,756 cycles
- Engine: Cfmint CFM567B242
- Engine time: 35,881 hours, 15,236 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL200 LOWER DU DISPLAYED #1 ENGINE OIL QUANTITY 0 AND LO MESSAGE. #1 ENGINE OIL TEMP INCREASED, #1 OIL PRESSURE DECREASED. RAN QRH, SHUTDOWN #1 IN FLIGHT, EMERGENCY DECLARED. DIVERTED TO PBI OVERWEIGHT. LANDED SINGLE ENGINE. MAINTENANCE REPLACE  #1 ENG IAW J/C 08L40072003
